# SDR FDKA200703108

- Difficulty date: March 11, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 13,485 hours, 12,469 cycles
- Engine: Allsn AE3007A
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Sensor
- Part number: 23052613
- Part serial: P10594
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 10,549 hours, 9,495 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO-ATL (1020 PHX LCL).  AIRCRAFT RETURNED TO THE FIELD FOR FUEL 2 LOW LEVEL MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED FUEL FLOW SENSOR.
